# SDR AALA20040421

- Difficulty date: April 3, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - OVERHEAD EMERGENCY LIGHT AT SEAT ROW 29 INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHT AT SEAT ROW 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
